# SDR UIEA202002210296

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,204 hours, 19,944 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: 018550000
- Part serial: 0905200227A6L
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START.( FOUND APU BATTERY LOW VOLT AT START 9VDC. REMOVE AND REPLACE APU BATTERY IAW AMM 24-31-04. OPS CHECK NORMAL AT THIS TIME. )
